# SDR 05FDEA03947

- Difficulty date: November 23, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 44,356 hours, 9,977 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6753504
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N0596: RH WING OUTBD FLAP AFT INBD HINGE BRACKET FWD OUTBD AFT ATTACH HOLE   FOUND WITH CORROSION.    CORRECTIVE ACTION:  SNRM N0596:  RIGHT HAND OUTBOARD FLAP ASSEMBLY REMOVED AND REPLACED AS PER   AMM 27-50-30-4.  ADJUSTMENT AND OPERATION TEST CARRIED OUT AS PER AMM 27-50-00-5,   SATIS.
